Perfect powers in products of terms in an arithmetical progression (II)
Compositio Mathematica, Tome 82 (1992) no. 2, pp. 119-136
Cet article a éte moissonné depuis la source Numdam
partie précédente
Perfect powers in products of terms in an arithmetical progression
@article{CM_1992__82_2_119_0,
author = {Shorey, T. N. and Tijdeman, R.},
title = {Perfect powers in products of terms in an arithmetical progression {(II)}},
journal = {Compositio Mathematica},
pages = {119--136},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {82},
number = {2},
mrnumber = {1157936},
zbl = {0763.11015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__82_2_119_0/}
}
TY - JOUR AU - Shorey, T. N. AU - Tijdeman, R. TI - Perfect powers in products of terms in an arithmetical progression (II) JO - Compositio Mathematica PY - 1992 SP - 119 EP - 136 VL - 82 IS - 2 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1992__82_2_119_0/ LA - en ID - CM_1992__82_2_119_0 ER -
Shorey, T. N.; Tijdeman, R. Perfect powers in products of terms in an arithmetical progression (II). Compositio Mathematica, Tome 82 (1992) no. 2, pp. 119-136. http://geodesic.mathdoc.fr/item/CM_1992__82_2_119_0/
